Alert archive / Louisiana / Small Craft Advisories in 2014
Small Craft Advisory 43, NWS New Orleans, LA
NWS New Orleans, LA issued this small craft advisory at Oct 31, 2014, 3:42 AM CDT. It took effect at Oct 31, 2014, 4:00 PM CDT. It was in force for 36 hr.
The area
The counties it named.
The facts
- Issued
- Oct 31, 2014, 3:42 AM CDT (08:42 UTC)
- In effect from
- Oct 31, 2014, 4:00 PM CDT
- Expired
- Nov 2, 2014, 3:00 AM CST
- In force
- 36 hr
- Issued by
- NWS New Orleans, LA
What forecasters said that day
The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS New Orleans, LA wrote its last area forecast discussion before this small craft advisory went out at Oct 30, 11:11 PM CDT, 4 hours 31 minutes earlier.
Area forecast discussion, Oct 30, 11:11 PM CDT, 4 hours 31 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE NEW ORLEANS LA 1111 PM CDT THU OCT 30 2014 .AVIATION... VFR CONDITIONS WILL PREVAIL AT THE TERMINALS THROUGH THE TAF FORECAST PERIOD. GUSTY WINDS WILL DEVELOP DOWNWIND OF LAKE PONTCHARTRAIN AT KNEW AND KMSY LATE FRIDAY AND FRIDAY EVENING. 11 && .PRELIMINARY POINT TEMPS/POPS... MCB 47 71 35 59 / 0 0 0 0 BTR 47 74 38 60 / 0 0 0 0 ASD 45 75 37 60 / 0 0 0 0 MSY 55 74 45 59 / 0 0 0 0 GPT 46 75 40 61 / 0 0 0 0 PQL 41 76 36 61 / 0 0 0 0 && .LIX WATCHES/WARNINGS/ADVISORIES... LA...NONE. GM...NONE. MS...NONE. GM...NONE. &&
Hazardous weather outlook, Oct 30, 5:08 PM CDT, 10 hours 34 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE NEW ORLEANS LA 508 PM CDT THU OCT 30 2014 GMZ530-532-534-536-538-550-552-555-557-570-572-575-577-LAZ034>037- 039-040-046>050-056>072-MSZ068>071-077-080>082-311400- LAKE PONTCHARTRAIN AND LAKE MAUREPAS-MISSISSIPPI SOUND- LAKE BORGNE-CHANDELEUR SOUND-BRETON SOUND- COASTAL WATERS FROM PORT FOURCHON TO LOWER ATCHAFALAYA RIVER OUT 20 NM- COASTAL WATERS FROM THE SOUTHWEST PASS OF THE MISSISSIPPI RIVER TO PORT FOURCHON OUT 20 NM- COASTAL WATERS FROM BOOTHVILLE LA TO THE SOUTHWEST PASS OF THE MISSISSIPPI RIVER OUT 20 NM- COASTAL WATERS FROM PASCAGOULA MS TO STAKE ISLAND LA OUT 20 NM- COASTAL WATERS FROM PORT FOURCHON TO LOWER ATCHAFALAYA RIVER FROM 20 TO 60 NM- COASTAL WATERS FROM THE SOUTHWEST PASS OF THE MISSISSIPPI RIVER TO PORT FOURCHON FROM 20 TO 60 NM- COASTAL WATERS FROM STAKE ISLAND LA TO THE SOUTHWEST PASS OF THE MISSISSIPPI RIVER FROM 20 TO 60 NM- COASTAL WATERS FROM PASCAGOULA MS TO STAKE ISLAND LA FROM 20 TO 60 NM-POINTE COUPEE-WEST FELICIANA-EAST FELICIANA-ST. HELENA- WASHINGTON-ST. TAMMANY-IBERVILLE-WEST BATON ROUGE- EAST BATON ROUGE-ASCENSION-LIVINGSTON-ASSUMPTION-ST. JAMES- ST. JOHN THE BAPTIST-UPPER LAFOURCHE-ST. CHARLES-UPPER JEFFERSON- ORLEANS-UPPER PLAQUEMINES-UPPER ST. BERNARD-UPPER TERREBONNE- LOWER TERREBONNE-LOWER LAFOURCHE-LOWER JEFFERSON- LOWER PLAQUEMINES-LOWER ST. BERNARD-NORTHERN TANGIPAHOA- SOUTHERN TANGIPAHOA-WILKINSON-AMITE-PIKE-WALTHALL-PEARL RIVER- HANCOCK-HARRISON-JACKSON- 508 PM CDT THU OCT 30 2014 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHEAST LOUISIANA...SOUTH MISSISSIPPI AND THE ADJACENT COASTAL WATERS. .DAY ONE...TONIGHT NO HAZARDOUS WEATHER IS EXPECTED THROUGH TONIGHT. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY A REINFORCING COLD FRONT WILL BRING A PERIOD OF SMALL CRAFT ADVISORY CONDITIONS TO ALL OF THE COASTAL WATERS FROM LATE FRIDAY INTO SATURDAY. STRONG OFFSHORE WINDS OF 20 TO 25 KNOTS AND VERY ROUGH SEAS OF 4 TO 7 FEET ARE EXPECTED TO DEVELOP. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED.
The office that day
Everything else NWS New Orleans, LA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Oct 31, 3:35 AM CDT | Wind Advisory | LIX | Saint Bernard, Saint James, Saint John the Baptist | 27 hr |
| Oct 31, 3:04 PM CDT | Gale Warning | LIX | 15 hr | |
| Oct 31, 3:51 PM CDT | Freeze Watch | LIX | East Baton Rouge, East Feliciana, Pointe Coupee, Saint Helena, Tangipahoa, Washington and 2 more | 24 hr |
Nearby
Small Craft Advisories in Louisiana, 2014Every small craft advisory in 2014
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.